# SDR UPS04M43089

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Will Not Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT FORWARD CABIN DOOR SLIDE LIGHT WILL NOT TEST.  REPLACED LIGHT BATTERIES IAW 25-61-04, OPS CHECK GOOD.
